On Some Singular Quasi-Linear Cauchy Problems.

Robert Carroll

Mathematische Zeitschrift (1963)

  • Volume: 81, page 135-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Carroll, Robert. "On Some Singular Quasi-Linear Cauchy Problems.." Mathematische Zeitschrift 81 (1963): 135-154. <http://eudml.org/doc/170145>.

author = {Carroll, Robert},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {135-154},
title = {On Some Singular Quasi-Linear Cauchy Problems.},
url = {http://eudml.org/doc/170145},
volume = {81},
year = {1963},

AU - Carroll, Robert
TI - On Some Singular Quasi-Linear Cauchy Problems.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 135
EP - 154
KW - partial differential equations
UR - http://eudml.org/doc/170145
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.